# SDR ORJA97221

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY FLOOR TRACK LIGHT INOP.  REPAIRED BROKEN WIRE ALONG SIDEWALL AT ROW 6 EMERGENCY FLOOR TRACK LIGHT, OPS CHECK GOOD.  (M)
